MathSciNet Relay Station
MathSciNet bibliographic data
MR923886 70H05 (58F05 58F07)
Yoshida, Haruo A criterion for the nonexistence of an additional integral in Hamiltonian systems with a homogeneous potential. Phys. D 29 (1987), no. 1-2, 128–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement